# SDR USAA2014091700008

- Difficulty date: September 15, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 13,137 hours, 6,749 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3153130PT1
- Condition: Out Of Balance
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

THE NOSE WHEEL IS SIGNIFICANTLY OUT OF BALANCE.  IT IS TERRIFICALLY NOTICEABLE ON RUNWAY EXHILARATING, GEAR RETRACTION & WHEEL SPIN DOWN.  REPLACED BOTH NOSE TIRES IAW AMM32-41-12P B0401.  INSPECTED NOSE GEAR FOR SHIMMING IAW ATT 20-32-20.  ALSO PERFORMED TASK 32-20-00-810-802A FOR VIBRATION INSPECTION.
